# SDR PCAA9700589

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018011
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING LANDING GEAR UP LEFT DOOR ADVISORY LIGHT REMAINED ILLUMINATED.  F/A VISUALLY VERIFIED DOOR TO BE OPEN APPROXIMATELY 1 INCH.  TROUBLESHOT, FOUND CENTER MAIN GEAR DOOR ACTUATOR AT FAULT.  REMOVED AND REPLACED ACTUATOR IAW DHC MM PROCEDURES.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
